# SDR AALA20090626NRT01

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 38,278 hours, 4,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER TO EXIT LIGHT OF FIRST CLASS CLOSET DOOR FRAME MISSING AND PART OF LIGHT FRAME BROKEN.  REPLACED FIRST CLASS COAT CLOSET EMERGENCY LIGHT ASSEMBLY.
